# SDR AALA202311070173

- Difficulty date: October 26, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,996 hours, 34,120 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING WORN AT FR 42 AND S42L. REPLACED HINGE FITTING PER CMM 52-81-18
